# SDR HEEA078166

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,853 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1619
- Condition: Worn
- Location: Freewheel Unit
- Component: Freewheel Unit
- Component part number: 406040500127
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR FREEWHEEL UNIT SHAFT HAS WORN SPLINES.
